# SDR AALA20160509015

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 19,441 hours, 7,616 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.7 IS CRACKED, CRACKED AT LOWER END OF 2ND STIFFENER. REPAIRED RIB IAW SRM 55-10-09-2R PROCEDURE 4.
